# SDR DL73K970604

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Tailpipe Fire
- Location: Nr 1
- Part time: 25,158 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F, D

## Discrepancy

DURING NR 1 ENG START HAD POSSIBLE TAIL PIPE FIRE AFTER ABORTED START.  FIRED LEFT ENG FIRE BOTTLE.  REPLACED LEFT ENG FIRE BOTTLE.  PERFORMED VISUAL INSP OF NR 1 ENG, NO DEFECTS FOUND.  STARTED NR 1 ENG, OPS CKS GOOD.
